| Catalog Number |
PCDT1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abscess (1690); Adhesion(s) (1695); Erythema (1840); Unspecified Infection (1930); Pain (1994); Hernia (2240); Constipation (3274); Swelling/ Edema (4577)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date sent to the fda: 11/29/2024.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.(b)(4) submitted for adverse event which occurred on 7/12/2011.(b)(4) submitted for adverse event which occurred on 9/13/2013.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported by an attorney that the patient underwent ventral hernia repair on (b)(6) 2011 and mesh was implanted.It was reported that the patient had a debridement and closure of open abdominal wound on (b)(6) 2011.It was reported that the patient underwent removal surgery, recurrent hernia repair surgery and lysis of adhesions on (b)(6) 2013.It was reported that the patient experienced pain, mesh infection, mid abdominal wall swelling, erythema, mild constipation, and wound abscess.